Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Heavy spotting, brown discharge, had light periods, get dizzy spells and hand tremors throughout the day, recently started birth control. Normal?

Hello. So I just started taking birth control this month and I am on the third day of the reminder pills. Over the past week I have had a lot of spotting and brown discharge . And i started my period this mornin but my period is very light. I have felt very dizzy and my hands were shaky all day. is this normal? Me and my boyfriend had unprotected sex a couple of times, could I be pregnant? Or is this just symptoms of being on the pill?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Birth control pill can cause symptoms like spotting, brown discharge etc.
As being on pill you will only get withdrawal bleeding and not the actual period, so the flow will be less.
Sometimes dizziness, shaky hands etc can also be seen being on pill.
So if you took the pill according to guidelines there is very less chance for pregnancy, as the pill is having very low failure rate.
Take care.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor